Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Real line arrangements with the Hirzebruch property

Dmitri Panov

Geometry & Topology 22 (2018) 2697–2711
Bibliography
1 G Barthel, F Hirzebruch, T Höfer, Geradenkonfigurationen und Algebraische Flächen, D4, Vieweg (1987) MR912097
2 B Grünbaum, Arrangements of hyperplanes, from: "Proceedings of the second Louisiana conference on combinatorics, graph theory and computing" (editors R C Mullin, K B Reid, D P Roselle, R S D Thomas), Louisiana State Univ. (1971) 41 MR0320895
3 B Grünbaum, Arrangements and spreads, 10, Amer. Math. Soc. (1972) MR0307027
4 F Hirzebruch, Arrangements of lines and algebraic surfaces, from: "Arithmetic and geometry" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 113 MR717609
5 F Hirzebruch, Algebraic surfaces with extremal Chern numbers, Uspekhi Mat. Nauk 40 (1985) 121 MR807793
6 D Marín, J V Pereira, Rigid flat webs on the projective plane, Asian J. Math. 17 (2013) 163 MR3038728
7 D Panov, Polyhedral Kähler manifolds, Geom. Topol. 13 (2009) 2205 MR2507118
8 D Panov, A Petrunin, Ramification conjecture and Hirzebruch’s property of line arrangements, Compos. Math. 152 (2016) 2443 MR3594282
9 J V Pereira, Convex foliations, preprint